2 doctors weighed in:

29 year old daughter got steroid shot for sinusitis, currently using Flonase spray. Could one shot and the daily steroid use cause an 8 lb wt gain?

2 doctors weighed in
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Steroids

The shot will make her gain weight, not the flonase.
She should see an allergist and manage her sinuses better to avoid side effects from systemic steroids. She should decline receive them from now on.

In brief: Steroids

The shot will make her gain weight, not the flonase.
She should see an allergist and manage her sinuses better to avoid side effects from systemic steroids. She should decline receive them from now on.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors